# SDR SWAA2013121223253

- Difficulty date: December 10, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 53,655 hours, 31,474 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50203
- Part serial: 009708
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT CRACKED THRU A FASTENER AT THE ACTUATOR ATTACH POINT.  R & R SLAT IAW MM.
